≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Urethral burning after losing erection of penis

Dear sir, after minimize of penis erection my urethra constantly burn for 3 hour..after 3 or 4 hour burning become low...what's is that...I m suffering from this problem from 4 December 2014... allopathy treatment failed. what kind of problem it is...I am taking cantheris for last 15 days...no improvement...
 
  Anik420 on 2018-01-07
This is just a forum. Assume posts are not from medical professionals.
take nux vomica 200c 3pills daily at night

and sulphur 200c 3pills tomorow morning

report feed back after 7 days here'


my email id: drthoufeequebhms at gmail.com
 
drthoufeequebhms 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.